Uniqueness theorems for algebraic functions that take the number of algebraic elements into account
Abstract
We obtain uniqueness theorems for algebraic functions that take into account not only A-points but also the number of covering elements located above them.Downloads
Published
25.11.1995
Issue
Section
Research articles
How to Cite
Gol'dberg, A. A. “Uniqueness Theorems for Algebraic Functions That Take the Number of Algebraic Elements into Account”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 11, Nov. 1995, pp. 1498–1505, https://umj.imath.kiev.ua/index.php/umj/article/view/5540.